# SDR RAIA201205100001

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 30,371 hours, 27,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THAT THE PASSENGER DOOR WILL NOT OPEN FROM THE INSIDE (NO PASSENGERS ON BOARD).  MAINTENANCE INSPECTED AND FOUND THAT THEY HAD TO REPLACE HARDWARE ON THE PASSENGER DOOR HANDLE.
